Abdus Saboor
Título
Citado por
Citado por
Año
Pak. j. statist. 2011 vol. 27 (2), 111-131 the gamma-weibull distribution
SB Provost, A Saboor, M Ahmad
Pak. J. Statist 27 (2), 111-131, 2011
502011
The Marshall-Olkin Additive Weibull Distribution with Variable Shapes for the Hazard Rate
E Afify, Ahmed, Cordeiro, Gauss, Yousof, Haitham, Saboor, Abdus, Ortega
Hacettepe Journal of Mathematics and Statistics, 2016
32*2016
The Marshall--Olkin exponential Weibull distribution
T Pogany, A Saboor, S Provost
Hacettepe Journal of Mathematics and Statistics 44 (6), 1579--1594, 2015
282015
Marshall--Olkin gamma--Weibull distribution with application
T Saboor, Abdus and Pog'any
Communications in Statistics: Theory and Methods 45 (5), 1550-1563, 2016
202016
The Transmuted Exponential-Weibull Distribution with Applications
A Saboor, M Kamal, M Ahmad
Pakistan journal of Statistics, 2015
202015
The moment generating function of a bivariate gamma-type distribution
A Saboor, SB Provost, M Ahmad
Applied Mathematics and Computation 218 (24), 11911-11921, 2012
202012
The Kumaraswamy exponential--Weibull distribution: theory and applications
GM Cordeiro, A Saboor, MN Khan, G Ozel, MAR Pascoa
Hacettepe Journal of Mathematics and Statistics 45 (4), 1203-1229, 2016
162016
The Gamma Exponentiated Exponential--Weibull Distribution
T Pog'any, A Saboor
Filomat 30 (12), 3159–3170, 2016
142016
Beta Sarhan-Zaindin modified Weibull distribution
A Saboor, H Bakouch, N Khan
Applied Mathematical Modeling 40 (13-14), 6604–6621, 2016
132016
A BIVARIATE GAMMA-TYPE PROBABILITY FUNCTION USING A CONFLUENT HYPERGEOMETRIC FUNCTION OF TWO VARIABLES
A Saboor, M Ahmad
Pak. J. Statist 28 (1), 81-91, 2012
92012
The Transmuted Generalized Modified Weibull Distribution
GM Cordeiro, A Saboor, MN Khan, SB Provost, EMM Ortega
FILOMAT 31 (5), 1395–1412, 2017
82017
The Transmuted Exponentiated Weibull Geometric Distribution: Theory and Applications
A Saboor, I Elbatal, GM Cordeiro
Hacettepe Journal of Mathematics and Statistics 45 (3), 2016
72016
A Ψ2 HYPERGEOMETRIC GENERALIZED INVERSE GAUSSIAN DISTRIBUTION
A Saboor, A Khan, S Mubeen
Bothalia Journal 44 (8), 18-25, 2014
52014
On a modified Burr XII distribution having flexible hazard rate shapes
F Jamal, C Chesneau, MA Nasir, A Saboor, E Altun, MA Khan
Mathematica Slovaca 70 (1), 193-212, 2020
42020
Odd Log-Logistic Modified Weibull Distribution
A Saboor, M Alizadeh, MK Nauman, I Ghosh, GM Cordeiro
Mediterranean Journal of Mathematics 14 (2), 2017
42017
A confluent hypergeometric generalized inverse Gaussian distribution
A Saboor, S Provost, M Ahmad
Pakistan Journal of Statistics 31 (1), 21-32, 2015
42015
Pak. J. Statist. 2009 Vol. 25 (2), 227-233 PROPERTIES OF A NEWLY DEFINED HYPERGEOMETRIC POWER SERIES FUNCTION
M Ahmad, A Saboor
Pak. J. Statist 25 (2), 227-233, 2009
42009
Some new results for the transmuted generalized gamma distribution
A Saboor, M Khan, G Cordeiro, M Pascoa, P Ramos, M Kamal
Journal of Computational and Applied Mathematics 352, 165-180, 2019
32019
On the q-generalized extreme value distribution
S Provost, A Saboor, G Cordeiro, M Mansoor
REVSTAT–Statistical Journal 16 (1), 45-70, 2018
32018
Further generalization of gamma and beta functions
A Saboor, S Mubeen, A Khan
World Appl. Sci. J 22 (9), 1272-1278, 2013
32013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20